# SDR BAQA094424

- Difficulty date: May 24, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 3,048 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081057
- Part serial: 99431
- Condition: Failed
- Location: Engine
- Part time: 1,866 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR WILL NOT START ENGINE.  HARDCARD ENCLOSED.  REPLACED WITH SERVICABLE UNIT.  06/02/2004
